MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC INTELLIBRIDGE EC40/80

PHILIPS NORTH AMERICA LLC INTELLIBRIDGE EC40/80
Model Number 865056
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the data of two ec40 are associated with the same patient in icca.Room 30 has the patient data from room 36.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
INTELLIBRIDGE EC40/80
Common Device Name
INTELLIBRIDGE EC40/80
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
3000 minuteman road
andover, MA 01810
9786593000
MDR Report Key15237761
Report Number1218950-2022-00742
Device Sequence Number4785341
Product Code MHX
UDI-Device Identifier00884838090811
UDI-Public00884838090811
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865056
Device Catalogue Number865056
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown